# SDR MWEA95523

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MODERATE CORROSION AT VARIOUS LOCATIONS ALONG AFT WALL OF LT WHEELWELL WEB SKIN.  REPLACED THE WEB SKIN AND T-FITTING IAW SRM 53-03, FIG 17.
